If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: 22900D Approximation to the Square Roots of the Primes Less than 100 by M. F. Jones
Review by: D. S.
Mathematics of Computation
Vol. 22, No. 101 (Jan., 1968), pp. 234-235
DOI: 10.2307/2004806
Stable URL: http://www.jstor.org/stable/2004806
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235